Alert archive / Pennsylvania / Areal Flood Warnings in 2013
Areal Flood Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 12, 2013, 2:50 PM EDT for Montgomery County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2013, 2:50 PM EDT (18:50 UTC)
- Expired
- Mar 12, 2013, 7:35 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WGUS41 KPHI 121850
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EDT TUE MAR 12 2013
PAC091-122145-
/O.NEW.KPHI.FA.W.0056.130312T1850Z-130312T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
250 PM EDT TUE MAR 12 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 545 PM EDT
* AT 248 PM EDT DOPPLER RADAR INDICATED NEARLY 1.5 INCHES OF RAIN
HAS FALLEN ACROSS NORTHWESTERN MONTGOMERY COUNTY THIS AFTERNOON. THE
GAGE AT EAST GREENVILLE ON THE PERKIOMEN CREEK HAS BEEN STEADILY
RISING AND WILL SURPASS ITS FLOOD STAGE OF 4 FEET WITHIN THE NEXT 30
MINUTES.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4041 7557 4044 7553 4037 7540 4025 7539
4027 7567
$$
HEAVENER3 follow-up statements
708
WGUS81 KPHI 122005
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT TUE MAR 12 2013
PAC091-122145-
/O.CON.KPHI.FA.W.0056.000000T0000Z-130312T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
405 PM EDT TUE MAR 12 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR URBAN
AREAS AND SMALL STREAMS IN NORTHWESTERN MONTGOMERY COUNTY...
AT 402 PM EDT THE STAGE AT EAST GREENVILLE ON THE PERKIOMEN CREEK
WAS SLOWLY RISING TO 4.25 FEET. AT 4.25 FEET WATER STREET IS CLOSED
BETWEEN ROUTE 29 AND STATE STREET. THE CREEK IS EXPECTED TO CREST
WITHIN THE NEXT 30 MINUTES.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4041 7557 4044 7553 4037 7540 4025 7539
4027 7567
$$
HEAVENER932
WGUS41 KPHI 122138
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT TUE MAR 12 2013
PAC091-130145-
/O.EXT.KPHI.FA.W.0056.000000T0000Z-130313T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
538 PM EDT TUE MAR 12 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 536 PM EDT THE PERKIOMEN CREEK AT EAST GREENVILLE WAS STILL
ABOVE FLOOD STAGE. THE RIVER LEVEL WAS APPROACHING 4.5 FEET AND
SHOWED SIGNS OF A SLOWER, ALBEIT, CONTINUED RISE.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4041 7557 4044 7553 4037 7540 4025 7539
4027 7567
$$
HEAVENER875
WGUS81 KPHI 122335
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT TUE MAR 12 2013
PAC091-122343-
/O.CAN.KPHI.FA.W.0056.000000T0000Z-130313T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
735 PM EDT TUE MAR 12 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHWESTERN MONTGOMERY COUNTY...
THE PERKIOMEN AT EAST GREENVILLE WAS RECEDING RAPIDLY AND WITHIN ITS
BANKS...FALLING AT THE RATE OF 1 TO 2 INCHES EVERY 15 MINUTES.
LAT...LON 4041 7557 4044 7553 4037 7540 4025 7539
4027 7567
$$
DRAG!What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 12, 2:16 PM EDT, 34 minutes earlier.
Area forecast discussion, Mar 12, 2:16 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT TUE MAR 12 2013
.SYNOPSIS...
A SLOW MOVING COLD FRONT WITH WAVES OF LOW PRESSURE ALONG IT WILL BE
CROSSING THE APPALACHIANS THIS MORNING AND MOVE OFFSHORE THIS
EVENING. A SECONDARY COLD FRONT WILL THEN PASS THROUGH THE REGION BY
WEDNESDAY EVENING. A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD
BACK IN FOR WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER COLD FRONT FROM
THE NORTHWEST IS FORECAST TO MOVE THROUGH THE AREA ON SATURDAY WITH
A HIGH PRESSURE SYSTEM BRIEFLY BUILDING INTO THE AREA ON SUNDAY.
ANOTHER LOW PRESSURE SYSTEM FROM THE CENTRAL PLAINS SHOULD BE
APPROACHING THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE MOVING ACROSS SOUTHERN CANADA IS PUSHING A COLD FRONT
ACROSS CNTRL PA ATTM. THE FRONT CONTINUES SOUTHWARD INTO VA WHERE
A WEAK WAVE APPEARS TO BR FORMING. THE LIFT/PCPN ASSOCIATED WITH
THE FRONT AND WAVE WILL CONTINUE ACROSS THE AREA THE REST OF THE
MORNING AND INTO THE AFTERNOON. THE PCPN WILL TAPER OFF FROM WEST
TO EAST LATE IN THE AFTERNOON THROUGH THE EARLY EVENING.
OVERALL...PCPN TOTALS AROUND THREE QUARTERS OF AN INCH ARE
EXPECTED. THERE REMAINS A VERY SMALL CHC FOR THUNDER...SO THE
WORDING WAS KEPT IN THE GRIDS. ONE LTG STRIKE WAS SHOWN EARLIER IN
WRN MD. WINDS WILL CONTINUE TO MODERATE WITH S TO SE SPEEDS OF 15
TO 20 MPH AND GUSTS UP TO 30 MPH AT TIMES.
HIGH TEMPERATURES WERE NOT ADJUSTED MUCH DURING THE MID-MORNING
UPDATE AND ARE FORECAST TO BE A FEW DEGREES ABOVE NORMAL. CLOUD
COVER MOST OF THE DAY WILL PREVENT TEMPERATURES FROM RISING SIGNIFICANTLY
BEFORE THE FRONT PASSES THROUGH THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
PRECIPITATION SHOULD BE ENDING OR OVER WITH BY SUNSET AND CLOUDS
SHOULD BE CLEARING OUT BEHIND THE COLD FRONT. LOW TEMPERATURES
OVERNIGHT ARE EXPECTED TO BE A RIGHT AROUND OR A COUPLE OF DEGREES
ABOVE NORMAL.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE WRF-NMMB INITIALIZATION AT 500MB LOOKED BETTER THAN THE GFS, BUT
THE FORMER MODEL HAD ISSUES WITH ITS 850MB INITIALIZATION (SEE
PMDHMD) AND WAS NOT THAT MUCH BETTER AT 925MB. OVERALL BOTH MODELS
WERE TOO FAST WITH THE CAA APPROACHING FROM THE GREAT LAKES AND
STRUGGLED IN GENERAL WITH THE AIR MASS OVER THE NORTHEAST. WE
DECIDED TO FOLLOW THE WRF-NMMB GENERAL FEATURES, BUT KEPT MORE
EMPHASIS ON THE GFS THERMAL PROFILE.
A SECONDARY FRONT OR TROF SHOULD MOVE THROUGH OUR CWA BY THE END
OF WEDNESDAY. TO THIS END GIVEN THAT EVEN THE GFS HAS FORECAST
CONVECTIVE TEMPS ABOUT 10 DEGREES LOWER THAN ITS MOS VALUES, WE
SHOULD HAVE MORE OF THAT SELF DESTRUCTIVE SUNSHINE. GFS FORECAST
SOUNDINGS DO NOT SHOW MUCH OF A CAP, SO WE BELIEVE THAT NAM MOS
POPS ARE PAINTING A MORE ACCURATE PICTURE OF ISOLATED TO SCATTERED
SHOWERS AROUND THE AREA DURING THE DAY. FORECAST TOTAL TOTALS
REFLECTING THE MID -30S TEMPS AT 500MB ARE FORECAST TO REACH INTO
THE 50S DURING THE AFTERNOON. DIFFERENCES AS TO WHERE THE CORE
WILL BE, BUT NEARLY EVERY MODEL BRINGS 50C PLUS TT(S) THROUGHOUT
OUR CWA. FORECAST 925MB TEMPS ARE CLOSE ENOUGH TO ZERO OR ABOVE
FOR A LARGE CHUNK OF OUR CWA COUPLED WITH LIGHT PCPN INTENSITY TO
MAKE MOST OF WHAT FALLS AS RAIN. SOME MENTION OF SNOW WAS KEPT
NORTHWEST AND THERE IS A CHANCE FOR A QUICK COATING IN THE
POCONOS AS THE SNOW IS FALLING. IF THE MODELS WERE NOT FAST WITH
THE CAA, WE WOULD HAVE LEANED MORE TOWARD THE LOWER NAM MOS. AS IT
IS, WE LOWERED MAX TEMPS ABOUT A CATEGORY BASED ON THE EXPECTED
CONVECTIVE TEMP. WE ARE CLOSE TO A STAT GUIDANCE BLEND. WHILE
THERE WILL BE WIND AROUND, ESPECIALLY NEAR OR DURING ANY SHOWERS,
BY MARCH STANDARDS THERE WILL BE WINDIER DAYS.
WITH THE LOSS OF DAYTIME HEATING AND THE CORE OF THE 500MB COLD
POCKET EXITING EAST, WE ARE EXPECTING CONTINUATION OF PCPN
CHANCES TO BE CONFINED TO THE NORTHERN PART OF OUR CWA AS THERE
WILL BE A DECENT LAKE EFFECT TRAJECTORY FROM EASTERN LAKE ONTARIO.
BY THEN THE PTYPE WOULD BE MAINLY SNOW AND A COATING IN PARTS OF
THE NORTHWEST IS POSSIBLE. WE DID NOT CHANGE MUCH FROM CONTINUITY
WITH THE TEMPS.
THEN A WINDY MARCH DAY IS IN STORE FOR THURSDAY. WHILE THERE IS A
CHANNELIZED VORT MAX FORECAST TO MOVE THROUGH OUR CWA TOWARD NEW
ENGLAND, MOISTURE MIGHT BE THE LIMITING FACTOR. MENTION OF FLURRIES
FOR NOW IS JUST IN THE POCONOS. COLDER DAY WITH FORECAST 925MB
TEMPS BELOW FREEZING AND WIND GUSTS WHICH MIGHT EXCEED 30 MPH.
WE REALLY DID NOT CHANGE THE REST OF THE LONG TERM MUCH. AS THE HIGH
PRESSURE SYSTEM APPROACHES, WINDS SHOULD DECREASE ON THURSDAY NIGHT
AND FRIDAY. THERE IS DECENT MODEL AGREEMENT ABOUT A QUICK MOVING
ALBERTA TYPE LOW AND COLD FRONT TO MOVE THROUGH THE REGION ON
SATURDAY. SOME MIXED PRECIPITATION IS POSSIBLE, ESPECIALLY NORTH.
BEYOND THAT, THERE ARE MODEL DIFFERENCES AS TO TIMING OF THE NEXT
WAVE ON THE FRONT, SO SUNDAY DAY MIGHT NOT BE DRY IF FASTER MORE
NORTHERN SOLUTIONS COME TO FRUITION. ONCE AGAIN SOME WINTRY TYPE
PCPN COULD OCCUR. THEN A MORE SIGNIFICANT LOW PRESSURE SYSTEM IS
EXPECTED TO AFFECT OUR AREA. THE ECMWF NOW HAS A LAKE CUTTER AS
OPPOSED TO THE 5 TO 20 INCH COASTAL LOW SNOW SOLUTION FROM LAST
NIGHT'S RUN. THE FLOW OVER CANADA AND THE NORTHWEST ATLANTIC IS
FORECAST TO REMAIN BLOCKY. SO NOT SURE A LOW WOULD BE ABLE TO CUT
AS FAR NORTHWEST AS THE LATEST ECMWF HAS. FOR NOW WE ARE LEANING
MORE TOWARD A GFS (SOME MENTION OF MIXED PCPN) TYPE SOLUTION, BUT
TIME WILL TELL.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TAFS HAVE IMPROVED TO VFR FOR ALL SITES EARLY THIS MORNING, ALTHOUGH
THEY ARE ALL EXPECTED TO DETERIORATE THROUGH THE MORNING. SHOWERS
HAVE INCREASED AHEAD OF AN APPROACHING COLD FRONT AND WILL CONTINUE
TO INCREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING HOURS. THE
HEAVIEST PERIOD OF RAIN AND LOWEST CONDITIONS ARE EXPECTED TO BEGIN
RIGHT AROUND OR SHORTLY AFTER SUNRISE STARTING FROM WEST TO EAST.
THE COLD FRONT SHOULD BE MAKING ITS WAY INTO THE WESTERN AREAS BY
MID TO LATE MORNING AND PROGRESSING EASTWARD THROUGH THE AFTERNOON.
CONDITIONS SHOULD IMPROVE BEHIND THE FRONT, AND EVERYONE SHOULD BE
BACK TO VFR BY AROUND SUNSET. WINDS WILL REMAIN PERIODICALLY GUSTY
THROUGH THE DAY, GENERALLY AROUND 15-20 KNOTS. LOW-LEVEL WIND SHEAR
WILL REMAIN IN THE FORECAST UNTIL THE COLD FRONT MOVES THROUGH AS
THERE IS STRONG WINDS ABOVE THE SURFACE WITHIN THE LOWEST
1,000-2,000 FEET.
VFR CONDITIONS ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING WITH
NORTHWEST WINDS; ANY GUSTS SHOULD DIMINISH AFTER SUNSET.
OUTLOOK...
WED...MAINLY VFR. SOME ISOLATED TO WIDELY SCATTERED SHOWERS. MDT TO
HIGH CONFIDENCE.
WED NIGHT...MAINLY VFR. MDT TO HIGH CONFIDENCE.
THU...VFR WITH GUSTY NORTHWEST WINDS POSSIBLY EXCEEDING 30 KTS. MDT
CONFIDENCE.
THU NGT AND FRIDAY...VFR. MDT CONFIDENCE. WINDS WILL DIMINISH.
FRI NIGHT AND SATURDAY...LOWERING TO MVFR AND POSSIBLY IFR IN CIGS
AND VSBYS. SOME WINTRY PRECIPITATION POSSIBLE I95 CORRIDOR AIRPORTS
NORTHWEST. WINDS COULD BECOME GUSTY LATER SATURDAY. LOW TO MDT
CONFIDENCE.
&&
.MARINE...
SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE ATLANTIC
COASTAL WATERS AND DELAWARE BY THROUGH WEDNESDAY MORNING. THERE IS
SOME FAIRLY STRONG WINDS WITHIN THE LOWEST 1,000 FEET OR SO AHEAD
OF THE COLD FRONT, BUT WITH AN INVERSION IN PLACE, WE ARE NOT
CONFIDENT THESE WINDS WILL MIX DOWN TO THE SURFACE; THEREFORE NO
GALE WARNING. THE WINDS MAY DROP BACK BELOW ADVISORY LEVELS LATER
TONIGHT, BUT SEAS ON THE ATLANTIC COASTAL WATERS SHOULD REMAIN ABOVE
5 FEET. WE WILL KEEP THE CURRENT EXPIRATION TIME AS IS AND LET LATER
SHIFTS REVISIT.
OUTLOOK...
STARTING THE OUTLOOK PERIOD, THE LATEST GUIDANCE KEEPS THE FORECAST
GRADIENT JUST BELOW SMALL CRAFT ADVISORY CRITERIA DURING THE DAY
WEDNESDAY. BUT SEAS ON THE OCEAN MAY CONTINUE TO REACH OR EXCEED
THE THRESHOLD AND AN EXTENSION FOR SEAS MIGHT BECOME NECESSARY.
THEN ONCE COLDER AIR ARRIVES ON WEDNESDAY NIGHT, CONFIDENCE GROWS
ABOUT THE WIND CRITERIA BEING MET ALL AREAS AND THERE IS EVEN A
CHANCE THAT GALE FORCE WIND GUSTS MIGHT OCCUR FROM LATE WEDNESDAY
NIGHT INTO THURSDAY NIGHT. WINDS AND SEAS SHOULD THEN FALL BELOW
SMALL CRAFT ADVISORY CRITERIA FRIDAY AND FRIDAY NIGHT. THEY MIGHT
REACH IT AGAIN FOLLOWING THE COLD FRONTAL PASSAGE LATER ON
SATURDAY.
&&
.HYDROLOGY...
A FEW SMALL STREAMS WERE RISING RAPIDLY INCLUDING THE PERKIOMEN AT
EAST GREENVILLE PA AND THE SPRUCE AT GARDNER IN NW NJ BUT OTHER
THAN THE POOR DRAINAGE FLOOD ADVISORY IN THE POCONOS WHERE 2 INCHES
OF RAIN HAS FALLEN...NO OTHER WARNINGS OR ADVISORIES ARE POSTED.
THE NOWCASTS HAS WORDS ABOUT POOR DRAINAGE STREET FLOODING
ELSEWHERE NEAR AND WEST OF I95.
IT LOOKS LIKE THE WORST HAS OCCURRED IN TERMS OF RAINFALL.
STORM TOTAL AMOUNTS AS OF 2 PM...
BELTZVILLE LAKE CARBON COUNTY 2.17
KRESGEVILLE MONROE COUNTY 2.12
LEHIGHTON CARBON COUNTY 1.93
SAYLORSVILLE MONROE COUNTY 1.89
SCHENECKSVILLE IN LEHIGH COUNTY 1.77
PACKER TOWNSHIP CARBON COUNTY 1.73
WALNUTPORT NORTHAMPTON COUNTY 1.64
BLAKESLEE CARBON COUNTY 1.62
HAMBURG BERKS COUNTY 1.60
READING BERKS COUNTY 1.51
BETHLEHAM LEHIGH COUNTY 1.50
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD ADVISORY FOR PHL TO WILMINGTON PROBABLY WILL
STRUGGLE TO VERIFY. TIDES RUNNING LESS THAN FORECAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
NJZ016>019-021.
DE...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
DEZ001-002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...ROBERTSON/O'HARA
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/NIERENBERG/ROBERTSON
MARINE...GIGI/ROBERTSON
HYDROLOGY...215P
TIDES/COASTAL FLOODING...215PHazardous weather outlook, Mar 12, 5:22 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 522 AM EDT TUE MAR 12 2013 DEZ004-MDZ008-NJZ001-007>010-012>015-020-022-024>027-PAZ054-055- 060>062-101>106-130930- DELAWARE BEACHES-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 522 AM EDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS WITH LOCALLY HEAVY RAIN COULD CAUSE SOME URBAN, POOR DRAINAGE AND FIELD FLOODING LATER THIS MORNING INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-MDZ012-015-019-020-NJZ023-130930- INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY- 522 AM EDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS WITH LOCALLY HEAVY RAIN COULD CAUSE SOME URBAN, POOR DRAINAGE AND FIELD FLOODING LATER THIS MORNING INTO THIS AFTERNOON. THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING DURING THE HIGH TIDE CYCLE THAT STARTS AROUND NOON TODAY. PLEASE LOOK FOR POSSIBLE UPDATES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016>019-021-PAZ070-071-130930- NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 522 AM EDT TUE MAR 12 2013 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SHOWERS WITH LOCALLY HEAVY RAIN COULD CAUSE SOME URBAN, POOR DRAINAGE AND FIELD FLOODING LATER THIS MORNING INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 522 AM EDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR GALE FORCE WIND GUSTS LATE WEDNESDAY NIGHT INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:26 AM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 11 hr |
| Mar 12, 12:00 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.